UM

Browse/Search Results:  1-10 of 33 Help

Selected(0)Clear Items/Page:    Sort:
CRANK–NICOLSON ALTERNATIVE DIRECTION IMPLICIT METHOD FOR SPACE-FRACTIONAL DIFFUSION EQUATIONS WITH NONSEPARABLE COEFFICIENTS Journal article
SIAM Journal on Numerical Analysis, 2019,Volume: 57,Issue: 3,Page: 997-1019
Authors:  XUE-LEI LIN;  MICHAEL K. NG;  HAI-WEI SUN
Favorite  |  View/Download:12/0  |  Submit date:2019/06/10
Nonseparable Variable Coefficients  Crank–nicolson Adi Methods  Space-fractional Diffusion Equations  Unconditional Stability Analysis  
An approximate inverse preconditioner for spatial fractional diffusion equations with piecewise continuous coefficients Journal article
International Journal of Computer Mathematics, 2019
Authors:  Fang,Zhi Wei;  Sun,Hai Wei;  Wei,Hui Qin
Favorite  |  View/Download:17/0  |  Submit date:2019/05/27
Approximate Inverse  Circulant Matrix  Fast Fourier Transform  Fractional Diffusion Equation  Krylov Subspace Methods  Piecewise Continuous Coefficients  Toeplitz Matrix  
A Separable Preconditioner for Time-Space Fractional Caputo-Riesz Diffusion Equations Conference paper
NUMERICAL MATHEMATICS-THEORY METHODS AND APPLICATIONS, Univ Macau, Macau, PEOPLES R CHINA, MAY 20-22, 2017
Authors:  Lin, Xuelei;  Ng, Michael K.;  Sun, Haiwei
Favorite  |  View/Download:171/0  |  Submit date:2018/10/30
Block Lower Triangular  Toeplitz-like Matrix  Diagonalization  Separable  Block Is An Element of-circulAnt Preconditioner  Time-space Fractional Diffusion Equations  
Fast solution algorithms for exponentially tempered fractional diffusion equations Journal article
NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS, 2018,Volume: 34,Issue: 4,Page: 1301-1323
Authors:  Lei, Siu-Long;  Fan, Daoying;  Chen, Xu
Favorite  |  View/Download:23/0  |  Submit date:2018/10/30
Circulant And skew-Circulant Representation Of Toeplitz Inversion  Circulant Preconditioner  Fast Fourier Transform  Tempered Fractional Diffusion Equations  Toeplitz Matrix  
Fast Laplace Transform Methods for Free-Boundary Problems of Fractional Diffusion Equations Journal article
Journal of Scientific Computing, 2018,Volume: 74,Issue: 1,Page: 49-69
Authors:  Zhou,Zhiqiang;  Ma,Jingtang;  Sun,Hai wei
Favorite  |  View/Download:4/0  |  Submit date:2019/05/27
American Option Pricing  Fractional Diffusion Equations  Free-boundary Problems  Hyperbola Contour Integral  Laplace Transform Methods  Toeplitz Matrix  
Circulant preconditioners for a kind of spatial fractional diffusion equations Journal article
Numerical Algorithms, 2018
Authors:  Zhi-Wei Fang;  Michael K. Ng;  ·Hai-Wei Sun
Favorite  |  View/Download:9/0  |  Submit date:2019/08/09
Fractional Diffusion Equation  Fast Fourier Transform  Krylov Subspace Methods  Toeplitz Matrix  Circulant Preconditioner  
Second-order BDF time approximation for Riesz space-fractional diffusion equations Journal article
INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, 2018,Volume: 95,Issue: 1,Page: 144-158
Authors:  Liao, Hong-Lin;  Lyu, Pin;  Vong, Seakweng
Favorite  |  View/Download:15/0  |  Submit date:2018/10/30
Fractional Diffusion Equation  Riesz Space Derivative  Fractional Centred Difference  Bdf2 Formula  Discrete Energy Method  
A Fast Preconditioned Penalty Method for American Options Pricing Under Regime-Switching Tempered Fractional Diffusion Models Journal article
Journal of Scientific Computing, 2017,Volume: 75,Issue: 3,Page: 1633-1655
Authors:  Siu-Long Lei;  Wenfei Wang;  Xu Chen;  Deng Ding
Favorite  |  View/Download:10/0  |  Submit date:2019/05/22
American Options  Fast Preconditioned Penalty Method  Linear Complementarity Problems  Nonlinear Tempered Fractional Partial Differential Equations  Regime-switching Lévy Process  Unconditional Stability  
A fast numerical method for block lower triangular Toeplitz with dense Toeplitz blocks system with applications to time-space fractional diffusion equations Journal article
NUMERICAL ALGORITHMS, 2017,Volume: 76,Issue: 3,Page: 605-616
Authors:  Huang, Yun-Chi;  Lei, Siu-Long
Favorite  |  View/Download:18/0  |  Submit date:2018/10/30
Block Lower Triangular Toeplitz Matrix With Dense Toeplitz Blocks  Circulant-and-skew-circulant Representation Of Toeplitz Matrix Inversion  Divide-and-conquer Strategy  Fast Fourier Transform  Time-space Fractional Partial Differential Equations  
Stability of fully discrete schemes with interpolation-type fractional formulas for distributed-order subdiffusion equations Journal article
NUMERICAL ALGORITHMS, 2017,Volume: 75,Issue: 4,Page: 845-878
Authors:  Liao, Hong-lin;  Lyu, Pin;  Vong, Seakweng;  Zhao, Ying
Favorite  |  View/Download:14/0  |  Submit date:2018/10/30
Fractional Subdiffusion Equations  Caputo Derivative  Caputo's Bdf Formulas  Minimum-maximum Principle  Discrete Energy Method  Stability And Convergence